# SDR DALA2024011600671

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 11,768 hours, 5,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #4 LOWER AFT SURFACE HAS EVIDENCE OF ROLLER WEAR AND PREVIOUS REWORK REF AA5742-01028-02B LIAISON ENGINEERING SUPPORT REQUIRED BEFORE FURTHER FLT. 0748182 W C/W PRI ERA 607388-14AD STEP 3. (1832863). C/W PRI ERA 607388- 14AD STEP 9. (5333). CORROSION BLEND MEETS PRI STEP 8. CRITERIA NO FURTHER REWORK REQUIRED. REQUIRED RH SLAT TRACK #4 LOWER AFT SURFACE PER ERA 607388-14AD REV B. AND PRI REV 0,1,2,& 3. (LP# 0151146)
